Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21366| Tytuł: | Pocklington's Theorem and Bertrand's Postulate |
| Autorzy: | Riccardi, Marco |
| Data wydania: | 2006 |
| Data dodania: | 29-paź-2026 |
| Wydawca: | University of Białystok |
| Źródło: | Formalized Mathematics, Volume 14, Issue 2, Pages 47-52 |
| Abstrakt: | The first four sections of this article include some auxiliary theorems related to number and finite sequence of numbers, in particular a primality test, the Pocklington's theorem (see [19]). The last section presents the formalization of Bertrand's postulate closely following the book [1], pp. 7-9. |
| URI: | http://hdl.handle.net/11320/21366 |
| DOI: | 10.2478/v10037-006-0007-y |
| ISSN: | 1426-2630 |
| e-ISSN: | 1898-9934 |
| Typ Dokumentu: | Article |
| metadata.dc.rights.uri: | https://creativecommons.org/licenses/by-sa/4.0/ |
| Właściciel praw: | © 2008 Marco Riccardi, published by University of Białystok This work is licensed under the Creative Commons License. |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 2 |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| Pocklington's_Theorem_and_Bertrand's_Postulate.pdf | 92,39 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
